RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 63, Issue 2  


Oscillations of von Karman's plate in a potential flow of gas
L. Boutet de Monvel, I. D. Chueshov
3
On a problem of M. A. Lavrent'ev concerning the representability of functions by series of polynomials in the complex domain
A. A. Danielyan
29
On non-negative solutions of quasilinear elliptic inequalities
A. A. Kon'kov
41
A criterion for the uniqueness of supports of analytic functionals in the class of $n$-circular convex compact sets
A. S. Krivosheev
127
$C^*$-algebras of bisingular operators with discontinuous coefficients
L. I. Sazonov
167
On the Phragmen–Lindelof principle for subharmonic functions
D. S. Telyakovskii
201
Correction
S. D. Troitskaya
224
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019